# SDR IPXA1B66702

- Difficulty date: April 12, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B115734
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:D,  REPAIR DOES NOT CORRELATE TO A SRM.  REPAIRED IAW HX RS NR R-57-44-37048, REV A & EO NR B747-5750-42645-A, ORG MAT'S IS CLAD 2024T42-0.040" DENT AREA IS 0.022" DEPTH X 0.075" WIDTH & 1.25" LENGTH.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
